# SDR SWAA2021072120573

- Difficulty date: October 3, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 45,661 hours, 24,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AFT CARGO FLOOR SUPPORT ABOVE STR 25R FROM BS747 TO BS767 HAS CORROSION AROUND FASTENER HOLES ON TOP SURFACE AND UNDERSIDE ; PLUS BARE METAL AT ANCHOR NUTS. WL 155.5. / REMOVED AND REPLACED FLOOR SUPPORT P/N 146A7505-8 ABOVE STR 25R FROM 747 TO 767 AT AFT CARGO COMP. PER REF. B-737 SRM 51-40-02-0G-0.
